JournalsrmiVol. 16, No. 3pp. 605–667

Unicité dans L3(R3)L^3 (\mathbb R^3) et d'autres espaces fonctionnels limites pour Navier-Stokes

  • Giulia Furioli

    Università di Bergamo, Dalmine, Italy
  • Pierre Gilles Lemarié-Rieusset

    Université d'Évry Val d'Essonne, Evry, France
  • Elide Terraneo

    Università degli Studi di Milano, Italy
Unicité dans $L^3 (\mathbb R^3)$ et d'autres espaces fonctionnels limites pour Navier-Stokes cover
Download PDF

Abstract

The main result of this paper is the proof of uniqueness for mild solutions of the Navier-Stokes equations in L3(R3)L^3 (\mathbb R^3). This result is extended as well to some Morrey-Campanato spaces.

Cite this article

Giulia Furioli, Pierre Gilles Lemarié-Rieusset, Elide Terraneo, Unicité dans L3(R3)L^3 (\mathbb R^3) et d'autres espaces fonctionnels limites pour Navier-Stokes. Rev. Mat. Iberoam. 16 (2000), no. 3, pp. 605–667

DOI 10.4171/RMI/286